Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multiplier theorems for Herz type Hardy spaces


Authors: Shanzhen Lu and Dachun Yang
Journal: Proc. Amer. Math. Soc. 126 (1998), 3337-3346
MSC (1991): Primary 42B15; Secondary 42B30
DOI: https://doi.org/10.1090/S0002-9939-98-04931-4
MathSciNet review: 1610741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the authors establish a multiplier theorem for Herz type Hardy spaces.


References [Enhancements On Off] (What's this?)

  • [BS] A. Baernstein II and E. T. Sawyer, Embedding and Multiplier Theorem for $H^{p}(\mathbb{R}^{n})$, Memoirs of Amer. Math. Soc., vol. 53, no. 318, Amer. Math. Soc., Providence R. I., 1985. MR 86g:42036
  • [CL] Y. Z. Chen and K. S. Lau, On some new classes of Hardy spaces, J. Funct. Anal. 84 (1989), 255-278. MR 90f:46059
  • [CW] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. MR 56:6264
  • [FS] C. Fefferman and E. M. Stein, $H^{p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 56:6263
  • [GR] J. García-Cuerva, Hardy spaces and Beurling algebras, J. London Math. Soc. (2) 39 (1989), 499-513. MR 90i:42032
  • [LY1] S. Z. Lu and D. C. Yang, The Littlewood-Paley function and $\varphi $-transform characterizations of a new Hardy space $HK_{2}$ associated with the Herz space, Studia Math. 101 (1992), 285-298. MR 93b:42031
  • [LY2] S. Z. Lu and D. C. Yang, The decomposition of the weighted Herz spaces on $\mathbb{R}^{n}$ and its applications, Sci. in China (Ser. A) 38 (1995), 147-158. MR 96c:46026
  • [LY3] S. Z. Lu and D. C. Yang, The weighted Herz-type Hardy space and its applications, Sci. in China (Ser. A) 38 (1995), 662-673. MR 96i:42018
  • [Y] D. C. Yang, Some Hardy Spaces Associated with the Herz Spaces, Doctoral Dissertation, Beijing Normal University, Beijing, 1992.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15, 42B30

Retrieve articles in all journals with MSC (1991): 42B15, 42B30


Additional Information

Shanzhen Lu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Email: lusz@bnu.edu.cn

Dachun Yang
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Email: dcyang@bnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-98-04931-4
Keywords: Herz space, Hardy space, multiplier
Received by editor(s): April 13, 1995
Received by editor(s) in revised form: April 5, 1997
Additional Notes: Research was supported by NNSF and SEDF of China.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society